Automorphism Groups of Countably Categorical Linear Orders are Extremely Amenable

François Gilbert Dorais, Steven Gubkin, Daniel McDonald, Manuel Rivera

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We show that the automorphism groups of countably categorical linear orders are extremely amenable. Using methods of Kechris, Pestov, and Todorcevic, we use this fact to derive a structural Ramsey theorem for certain families of finite ordered structures with finitely many partial equivalence relations with convex classes.

Original languageEnglish (US)
Pages (from-to)415-426
Number of pages12
Issue number2
StatePublished - Jul 2013
Externally publishedYes


  • Automorphism groups
  • Countable categoricity
  • Extreme amenability
  • Fraïssé classes
  • Linear orders
  • Ramsey property

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Computational Theory and Mathematics


Dive into the research topics of 'Automorphism Groups of Countably Categorical Linear Orders are Extremely Amenable'. Together they form a unique fingerprint.

Cite this